MAUDE Adverse Event Report: ELUCENT MEDICAL, INC. ENVISIO NAVIGATION SYSTEM

ELUCENT MEDICAL, INC. ENVISIO NAVIGATION SYSTEM
Catalog Number ENVISIO-SYS
Medical Device Problem Codes Erratic or Intermittent Display (1182); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a case using the envisio¿ navigation system, it was reported that the system navigation was slow or lagging.This event coincided with excess tissue removal from the patient.
 
Additional Manufacturer Narrative
Although the subject device was not returned, the company conducted a complaint investigation including a physical inspection of the device and use environment at its location.The complaint investigation determined that a malfunctioning electronic device (from a separate manufacturer) was emitting a unique electronic noise which interfered with the envisio navigation system for approximately 2.5 minutes.The effect of this interference was erratic navigational information displayed by the envisio navigation system for the 2.5 minutes of interference as the envisio navigation system software responded to the presence of this electronic noise.Elucent notified the customer of the malfunctioning equipment.

Brand Name
ENVISIO NAVIGATION SYSTEM
Common Device Name
ENVISIO NAVIGATION SYSTEM
Manufacturer (Section D)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer (Section G)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer Contact
judson guericke
6509 flying cloud drive
suite 160
eden prairie, MN 55344-3307
6517288855
MDR Report Key17789290
Report Number3014653199-2023-00002
Device Sequence Number7750261
Product Code NEU
UDI-Device Identifier00851674008034
UDI-Public00851674008034
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberENVISIO-SYS
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale